Facebook Pixel
EmpowHER Guest

I took 4 tablets of postinor 2 consecutively after having unprotected sex......

By Anonymous January 28, 2017 - 12:52pm
Rate This

After three days I started having severe pain for two days below and across the navel and also at both sides of the ovaries..I took a dose of steron tablets accompanied by diclofenack tablets and the pain disappeared immediately... After three days I had periods flowing with watery blood and abnormally big crumps ............it lasted for more than a week then disappeared.... Again after two weeks of the same month appeared exactly the same as for the first round...but am not having any pain during the periods flow.......am worried please....I nid help...thankyou......am a lady 24 yrs old..

Add a Comment1 Comments


Dear Anon,

Thank you for your post.

You took too many pills. This can seriously upset the hormonal balance that regulates your menstrual cycle as well as cause you to feel ill. Please call your gynecologist for further instructions.


January 28, 2017 - 2:21pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!